# SDR SWAA2024071813910

- Difficulty date: July 18, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 66,505 hours, 39,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVER WING EXIT EMERGENCY EXIT INDICATOR LIGHT INOP (L1358)<[01] RE-LAMPED EXIT INDICATOR LIGHT L1358 WITH NO HELP FOUND CONNECTOR D12392 NOT FULLY SEATED RE-CONNECTED PER AMM 33-51-01 OPS CHECK GOOD
